# SDR DALA2022053103749

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 77,471 hours, 29,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 3L KNUCKLE KNOCKER DID NOT COME UP. CORRECTIVE ACTON: PERFORMED OP CK OF 3L KNUCKLE KNOCKER, OP CKS NORMAL. (8716608)
